# SDR UIEA2014103100525

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LT SIDE LOWER WING BODY PANEL EDGE HAS SCRIBE MARKS STATION 676 - 698.  REMOVED FINISH AT STATION 687 - 698 LT ABOVE STRINGER 32L.  ACCOMPLISHED HFEC NO CRACKS FOUND.  NO HYPER REPAIR REQUIRED, NO FURTHER INSPECTION REQUIRED AMM 51-21-01.
